# SDR AALA202201122251

- Difficulty date: January 11, 2022
- Submitted: January 12, 2022
- Operation: Air carrier
- Aircraft: N968NN
- Make and model: Boeing 737*
- Aircraft serial: 33241
- Aircraft time: 19,787 hours, 7,858 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Dislodged
- Location: Zone 200 - Fuse
- Stage of operation: UK
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: SEAT 24D EMERGENCY EXIT LIGHT DISLODGED. REATTACHED LIGHT.
